MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS GO; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Model Number 66801496
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).
 
Event or Problem Description
It was reported that a renasys go don´t generate alarms under expected alarm conditions.As this was noticed during service and repair activities, no patient was involved.
 
Additional Manufacturer Narrative
H10.The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.Device alarms are intended to inform the user when a device is not performing as intended so that immediate action may be taken to resolve the issue and continue treatment.If the device continues to deliver negative pressure appropriately, the lack of an alarm will not directly cause or contribute to serious injury or death, even in a clinical setting.Additional conditions must also exist (e.G.Surgical / treatment conditions; patient factors; the unavailability of back-up or alternate therapies for greater than 24 hours) before an injury could possibly occur, and even under those conditions, the risk of patient harm is low.This event is considered not reportable pursuant to 21 cfr part 803.

Brand Name
RENASYS GO
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key12484024
Report Number8043484-2021-01774
Device Sequence Number17366528
Product Code OMP
UDI-Device Identifier00040565126944
UDI-Public00040565126944
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K152163
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66801496
Device Catalogue Number66801496
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1